Annali di Matematica Pura ed Applicata

, Volume 160, Issue 1, pp 303–320

The topology of theρ-hausdorff distance

  • Hedy Attouch
  • Roberto Lucchetti
  • Roger J. -B. Wets
Article

DOI: 10.1007/BF01764131

Cite this article as:
Attouch, H., Lucchetti, R. & Wets, R.J.B. Annali di Matematica pura ed applicata (1991) 160: 303. doi:10.1007/BF01764131

Summary

An analysis of the topology generated by the ρ-hausdorff distances on the hyperspace of subsets of a normed linear space. In addition, a compactness criterion is derived for the topology generated by the pointwise convergence of the distance functions (the Choquet-Wijsman topology).

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1991

Authors and Affiliations

  • Hedy Attouch
    • 1
  • Roberto Lucchetti
    • 2
  • Roger J. -B. Wets
    • 2
  1. 1.Université du LanguedocMontpellierFrance
  2. 2.University of CaliforniaDavis

Personalised recommendations